edoc

Finite Abelian subgroups of the Cremona group of the plane

Blanc, Jérémy. (2007) Finite Abelian subgroups of the Cremona group of the plane. Comptes rendus de l'Académie des sciences. Série 1, Mathématique. Series 1, Mathematics, Vol. 344, H. 1. pp. 21-26.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5843084

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Algebra (Blanc)
UniBasel Contributors:Blanc, Jérémy
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Elsevier
ISSN:0764-4442
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:08 Jun 2012 06:56
Deposited On:08 Jun 2012 06:47

Repository Staff Only: item control page